# SDR ASAA0280310

- Difficulty date: September 16, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N974AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53450
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: 3961899501
- Condition: Disconnected
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT CHECK, THE FORWARD SERVICE DOOR EMERGENCY SLIDE 'CLIP FELL OUT' LANYARD DISCONNECTED.  REATTACHED LANYARD. (M)
